Cart (Loading....) | Create Account
Close category search window
 

Circularly complex Gaussian noise--A price theorem and a Mehler expansion (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

In this correspondence, the Price theorem forn-dimensional circularly complex Gaussian noise is given and examples of its use are presented. The Mehler expansion for two-dimensional circularly complex Gaussian noise is derived. Some properties of the complex Hermite polynomials required in this expansion are presented. The use of the complex Hermite polynomials is illustrated. These results ease some of the calculations involved with bandpass signals and noise.

Published in:

Information Theory, IEEE Transactions on  (Volume:15 ,  Issue: 2 )

Date of Publication:

Mar 1969

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.